# SDR C2XA11SH156

- Difficulty date: October 18, 2011
- Submitted: October 19, 2011
- Operation: Air carrier
- Aircraft: N14143
- Make and model: Emb EMB-145XR
- Aircraft serial: 145739
- Aircraft time: 23,869 hours, 13,019 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 14525175601
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK FRAME 65 SHEAR CLIP HAS CORROSION STRINGER 16L-17L.  MAINTENANCE PERFORMED REPAIR AT FRAME 65 SHEAR CLIP STRINGER 16L-17L IAW EC5320-01494.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
